Publication detail
Mathematical Risk Models
MICHÁLEK, J. ŠOTOVÁ, J.
Czech title
Matematické modelování rizik
English title
Mathematical Risk Models
Type
conference paper
Language
cs
Original abstract
Je představen nový předmět Matametické modelování rizika a je prezentován jeho obsah a softwareové zabezpečení.
Czech abstract
Je představen nový předmět Matametické modelování rizika a je prezentován jeho obsah a softwareové zabezpečení.
English abstract
New course Mathematical risk models is introduced, its content and software support is presented.
Keywords in English
risk models; probability risk models; dynamical risk models
Released
31.12.2006
Publisher
Univerzita obrany, Fakulta ekonomiky a managementu
Location
Brno
ISBN
80-7231-139-5
Edition number
1
Pages from–to
1–7
Pages count
7
BIBTEX
@inproceedings{BUT21923,
author="Jaroslav {Michálek} and Jarmila {Šotová},
title="Matematické modelování rizik",
year="2006",
month="December",
pages="1--7",
publisher="Univerzita obrany, Fakulta ekonomiky a managementu",
address="Brno",
isbn="80-7231-139-5"
}